MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. 3-WAY STOPCOCK W/SWIVEL MALE LUER LOCK 50/CA; STOPCOCK, I.V. SET

SMITHS MEDICAL ASD, INC. 3-WAY STOPCOCK W/SWIVEL MALE LUER LOCK 50/CA; STOPCOCK, I.V. SET
Catalog Number MX5311L
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that a free-floating particle was detected in the final product bag, leading to a lot termination.There was no patient involvement.

Brand Name
3-WAY STOPCOCK W/SWIVEL MALE LUER LOCK 50/CA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin
EI 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20274602
Report Number1526863-2024-00085
Device Sequence Number12572857
Product Code FMG
UDI-Device Identifier10351688506795
UDI-Public(01)10351688506795(17)241214(10)4236633
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Catalogue NumberMX5311L
Device Lot Number4236633
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown